# SDR CALA9600691

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 500A BELOW WINDOW BELT ON BOTH LEFT AND RIGHT HAND SIDE OF FUSELAGE.  BOTH AREAS WERE REPAIRED IAW SRM 53-30-3.
